# SDR DHL2006754503

- Difficulty date: May 15, 2006
- Submitted: June 21, 2006
- Operation: Air carrier
- Aircraft: N754DH
- Make and model: Boeing 727223
- Aircraft serial: 22008
- Aircraft time: 61,652 hours, 30,725 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 680-769
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK LBL 45.5 BS 680 TO 769 HAS CORROSION.  CLEANED AREA (REMOVED CORR AT SEAT TRACK 3/5 680-759, MAT LOSS .007 ORIGINAL MAT .250 MAT REMAINING .243 FOUND TO BE WITHIN LIMITS IAW B727 SRM 51-10-6 & 53-10-1 FIG 3.  CUT OUT DAMAGED AREA AT BS 759-769 DIM 10 INCHES.  FABBED NEW SEAT TRACK SECTION FROM P/N BAC 1520-841 PO 9002277 DIM 10 INCHES.  TREATED & PRIMED NEW PART & BARE METAL IAW B727 SRM 53-410-5 FIG 27 & 51-10-2.  INSTALLED NEW SEAT TRACK SECTION IAW B727 SRM 53-10-5 FIG 2 CAT B REPAIR.
